Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2017. IV. 24.
Personal data
Ferenc Schipp
name Ferenc Schipp
year of birth 1939
name of institution
doctoral school
ELTE Doctoral School of Informatics (Academic staff member)
(discipline) Doctoral Council
accreditation statement submitted to: Eötvös Loránd University, Budapest
Contact details
E-mail address schippludens.elte.hu
phone number +36 1 381-2217
own web page
Academic title
scientific degree, title DSc
year degree was obtained 1976
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1998 - MTA SZTAKI (research institute, not university)
other (not specified) (külső munkatárs)
1962 - Eötvös Loránd University, Budapest
professor emeritus
Thesis topic supervisor
number of doctoral students supervised until now 14.5
number of students who fulfilled course requirements 5.5
students who obtained their degrees:
Levente Lócsi PhD 2015  IDI2-ELTE
(50%) Ilona Simon PhD 2014  DSMCS-DE
(50%) Alexandros Soumelidis PhD 2001  
(50%) László Gianone PhD 2000  
Zoltán Szabó PhD 2000  
(50%) Tímea Eisner PhD 1998  
György Gát Candidate of sciences 1993  
László Szili Candidate of sciences 1993  
Sándor Fridli Candidate of sciences 1993  
Ferenc Weisz Candidate of sciences 1991  
Ventura Echandia Candidate of sciences 1991  
Jenő Pál Candidate of sciences 1989  
Péter Simon Candidate of sciences 1982  

students with degree granting in process:
(50%) Balázs Gábor Király PhD (2018/05)  IDI2-ELTE
completed course requirement, without degree or degree granting in process:
Ákos Pilgermajer (PhD) 2009/08  
  Thesis topic proposals
Research
research area Harmonical analysis, numerical methods, controll theory, wavwelets
research field in which current research is conducted mathematics and computing
computer sciences
Publications
2015

Pap M, Schipp F: Equilibrium conditions for the Malmquist-Takenaka systems, ACTA SCIENTIARUM MATHEMATICARUM - SZEGED 81: (3-4) pp. 469-482.
type of document: Journal paper/Article
number of independent citations: 1
language: English
DOI 
2015

Fridli S, Schipp F: Dyadic Derivative, Summation, Approximation, In: Stankovic, R. S., Butzer, P., Schip,p F., Wade, W. R., Su, W., Endow, Y., Fridli, S., Golubov, B. I., Pichler, F. Szerk.: Stankovic R S, Szerk.: L Butzer P, Szerk.: Schipp F, Szerk.: Wade Dyadic Walsh Analysis from 1924 Onwards Walsh-Gibbs-Butzer Dyadic Differentiation in Science Volume 1 Foundations. Párizs: Atlantis Press, 2015. pp. 209-234. (Atlantis Studies in Mathematics for Engineering and Science; 12.)
type of document: Part of book/Könyvfejezet (to be translated)
language: English
DOI 
2015

Szabò Z, Bokor J, Schipp F: Blending for H∞ performance: a group theoretic approach, IFAC-PAPERSONLINE 48: (14) pp. 186-191.
type of document: Journal paper/Konferenciaközlemény
language: English
URL 
2015

Schipp Ferenc: Hiperbolikus waveletek, ALKALMAZOTT MATEMATIKAI LAPOK 32: pp. 1-39.
type of document: Journal paper/Article
language: Hungarian
URL 
2014

Schipp F: Hyperbolic wavelets, In: Szerk.: Themistocles M Rassias, Szerk.: László Tóth TOPICS IN MATHEMATICAL ANALYSIS AND APPLICATIONS. Berlin: Springer International Publishing, 2014. pp. 633-657.
type of document: Part of book/Könyvfejezet (to be translated)
language: English
DOI 
2013

Fridli S, Gilián Z., Schipp F.: Rational orthogonal systems on the plane, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 39: pp. 63-77.
type of document: Journal paper/Article
number of independent citations: 1
language: English
Full text 
2013

Fridli S, Gilián Z, Schipp F: Rational Hermite-Fejér interpolation, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 40: pp. 233-244.
type of document: Journal paper/Article
number of independent citations: 1
language: English
Full text 
2012

Fridli Sándor, Kovács Péter, Lócsi Levente, Schipp Ferenc: Rational modeling of multi-lead QRS complexes in ECG signals, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 37: pp. 145-155.
type of document: Journal paper/Article
number of independent citations: 2
language: English
Full text 
2012

Schipp F, Soumelidis A: Eigenvalues of matrices and discrete Laguerre–Fourier coefficients, MATHEMATICA PANNONICA 23: (1) pp. 147-156. pp. 147-156.
type of document: Journal paper/Article
language: English
URL 
2011

Fridli S, Schipp F.: Biorthogonal systems to rational functions, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 35: pp. 95-105.
type of document: Journal paper/Article
number of independent citations: 9
language: English
Full text 
Number of independent citations to these publications:14 
Scientometric data
Saját közlemény- és idézőlista list of publications and citations
number of scientific publications that meet accreditation criteria:
148
number of scientific publications:
159
monographs and professional books:
2
monographs/books in which chapters/sections were contributed:
2 
scientific publications published abroad that meet the accreditation criteria:
73
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
73
number of independent citations to scientific publications and creative works:
1386


2017. XI. 23.
ODT ülés
Az ODT következő ülésére 2017. december 8-án 10.00 órakor kerül sor a Semmelweis Egyetem II. Belgyógyászati Klinika tetőterében levő MSD teremben (Bp. Szentkirályi u. 46., a rektori épület mellett).

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )